Title: Modelling Prolog control
Authors: Barbuti, R ×
Codish, Michael
Giacobazzi, R
Levi, G #
Issue Date: 1993
Publisher: Oxford Univ. Press, Oxford
Series Title: Journal of Logic and Computation vol:3 pages:579-603
ISSN: 0955-792X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Informatics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.